International Journal of Partial Differential Equations and Applications
ISSN (Print): 2376-9548 ISSN (Online): 2376-9556 Website: http://www.sciepub.com/journal/ijpdea Editor-in-chief: Mahammad Nurmammadov
Open Access
Journal Browser
Go

Content: Volume 2, Issue 1

Open AccessArticle
On a New Formulas for a Direct and Inverse Cauchy Problems of Heat Equation
International Journal of Partial Differential Equations and Applications. 2014, 2(1), 1-6. DOI: 10.12691/ijpdea-2-1-1
Pub. Date: December 29, 2013Views: 10433Downloads: 5682
Open AccessArticle
Application of Differentiation Term by Term Theorem on the Partial Differential Problems
International Journal of Partial Differential Equations and Applications. 2014, 2(1), 7-12. DOI: 10.12691/ijpdea-2-1-2
Pub. Date: January 16, 2014Views: 10369Downloads: 5583
Open AccessArticle
The Wave Equation with Dynamic Wentzell Boundary Condition in Polygonal and Polyhedral Domains: Observation and Exact Controllability
International Journal of Partial Differential Equations and Applications. 2014, 2(1), 13-22. DOI: 10.12691/ijpdea-2-1-3
Pub. Date: February 10, 2014Views: 11579Downloads: 7193